# SDR DALA2025010900178

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB STA Y:715 X:60 IN PAX CABIN. SUMMARY OF NRC 00567: CUSP WEB STA Y:715 X:60 IN PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4, FIG 223 AND DWG 9910151-5. (LP #0752185)
